# SDR DALA2024052205430

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 89,095 hours, 23,195 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: R1 Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 1R SLIDE ARM LIGHT NOT ILLUMINATING. CORRECTIVE ACTION: RELAMPED, PERFORMED ADJUSTMENT PER B757 FIM 25-66-00-815-802 AND AMM 25-66 . TARGETS OKAY SIDE LIGHT ILLUMINATION OPS CHK GOOD. (4376181)
